Jump to content

Photo
- - - - -

Upper Arm Papules

arms body acne arm acne papules

No replies to this topic

#1 ZitsReallyBlow

ZitsReallyBlow

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 14-April 14

Posted 14 April 2014 - 03:36 AM

Hi everyone! So relatively recently, around 3 months ago, I took an eight-day course of either Bactrim or Keflex (can't remember :( for a UTI and.. while I was taking the antibiotic, I started to break out all over my upper arms in nodules, papules, and some blackheads. Since then, it hasn't gone away. It's not super extreme but I would say I get between 2-5 papules on each arm weekly.  I do have mildish body acne but I've never really broken out on my upper arms other than just getting dry, bumpy when I've needed to exfoliate... I have no idea what it could be other than the antibiotic, or maybe as I'm getting older my body is just deciding to add new places to break out. 

 

Helppppppppppp!!!!!! Summer is rapidly approaching and if I can't at least get it to stop in time to fade the scars a little bit, I'm going to be a very depressed and antisocial girl. UGH! 





Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users